| Model Number |
305782 |
| Medical Device Problem Code |
Volume Accuracy Problem (1675)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/04/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There were multiple medical device types reported to be involved.The information for the additional device type is as follows: pma / 510(k)#: k980987.Medical device type: fmf.Common device name: piston syringe.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd eclipse¿ needle 23 g x 1 in.With detachable 3 ml bd luer-lok¿ syringe a defect in scale marking was discovered in 129 syringes.The following information was provided by the initial reporter: scale skew.
Additional Manufacturer Narrative
H.6.Investigation: one photo and 129 samples in sealed packaging were received by our quality team for evaluation.From the photo, slant scale marking was observed in reference to the bd logo and pink tape edge.The team observed a slight skew in the scale marking on the syringe barrel for 64 of the received samples.These samples were subjected to volumetric testing and passed.A review of the internal manufacturing device records and raw material history files for the reported lot number was performed and no recorded quality problems or rejections to this incident were found.Although there is a slight skew in the scale marking, it does not affect the dosage of the solution as the volumetric test is within specification.An investigation was conducted at the syringe apex printing machine to find the cause of the skewed printing.The printing pad set up plays an important role to achieve good printing on the barrel.With a good printing pad set up, consistent printing is achieved as the printing pad is secured on the printing drum.It was understood that any slight skewed printing was deemed acceptable during routine inspection as this defect does not affect the volumetric test.Therefore, the root cause is attributed to the inattentiveness of the slight skewed printing defect by the production technician during printing pad set-up and by both the manufacturing and quality assurance associate during routine inspection.
Event or Problem Description